# SDR SWAA2014031826212

- Difficulty date: March 7, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 28,193 hours, 16,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE B CRACKED IN SKIN AT LOWER BULKHEAD CHORD BS 540, STRINGER 22R.  REPAIRED SKIN IAW SWA EA.
